MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHLORIDE ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE

ROCHE DIAGNOSTICS CHLORIDE ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE
Catalog Number 03003523001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer determined the issue was caused by a defective chloride electrode.The analyzer was checked.The electrode was replaced by the customer and the issue was resolved.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the chloride electrode on a cobas integra 400 plus (serial number (b)(4)).The sample initially resulted in a chloride value of 142 mmol/l and this value was reported outside of the laboratory.The sample was repeated, resulting in a value of 115 mmol/l.The repeat value was deemed correct and a corrected report was issued.
 
Additional Manufacturer Narrative
Upon customer inspection of the affected electrode, the customer stated they saw something inside the electrode that looked like fungus.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
CHLORIDE ELECTRODE
Common Device Name
ELECTRODE, ION-SPECIFIC, CHLORIDE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14600728
Report Number1823260-2022-01605
Device Sequence Number6168811
Product Code CGZ
UDI-Device Identifier08430215015353
UDI-Public08430215015353
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03003523001
Device Lot Number21520466
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown